MAUDE Adverse Event Report: COOK INC ULTRATHANE MAC-LOC LOCKING LOOP BILIARY DRAINAGE CATHETER; GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY

COOK INC ULTRATHANE MAC-LOC LOCKING LOOP BILIARY DRAINAGE CATHETER; GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY
Catalog Number ULT12.0-38-40-P-32S-CLB-RH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_cap008, compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The patient had a 12fr biliary drainage tube placed under general anesthesia.The tube was flushed and injected with contrast and no leak was seen.The patient was discharged.Approximately 3 hours later the patient called stating the tube was leaking.The facility requested the patient come in to the imaging department.The tube was examined by the lead tech and the physician.There was an obvious leak at the junction of the drainage tube and mac-loc.The physician was able to unscrew the tube from the mac-loc and thread it back on properly.The retention filament was cut to accomplish this.The tube did not leak after that.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
ULTRATHANE MAC-LOC LOCKING LOOP BILIARY DRAINAGE CATHETER
Common Device Name
GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7025617
Report Number1820334-2017-04019
Device Sequence Number1332001
Product Code GCA
UDI-Device Identifier00827002094994
UDI-Public(01)00827002094994(17)180609(10)5945594
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberULT12.0-38-40-P-32S-CLB-RH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1